alessio porretta
alessio porretta
Verified email at mat.uniroma2.it - Homepage
Title
Cited by
Cited by
Year
Existence results for nonlinear parabolic equations via strong convergence of truncations
A Porretta
Annali di Matematica Pura ed Applicata 177 (1), 143-172, 1999
2071999
Long time average of mean field games
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
Networks & Heterogeneous Media 7 (2), 279, 2012
1422012
Second order mean field games with degenerate diffusion and local coupling
P Cardaliaguet, PJ Graber, A Porretta, D Tonon
Nonlinear Differential Equations and Applications NoDEA 22 (5), 1287-1317, 2015
1272015
Stefan problems with nonlinear diffusion and convection
D Blanchard, A Porretta
Journal of Differential Equations 210 (2), 383-428, 2005
1252005
Long time average of mean field games with a nonlocal coupling
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
SIAM Journal on Control and Optimization 51 (5), 3558-3591, 2013
1232013
Weak Solutions to Fokker–Planck Equations and Mean Field Games
A Porretta
Archive for Rational Mechanics and Analysis, 1-62, 2015
1212015
Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations
C Mascia, A Porretta, A Terracina
Archive for rational mechanics and analysis 163 (2), 87-124, 2002
1082002
Parabolic capacity and soft measures for nonlinear equations
J Droniou, A Porretta, A Prignet
Potential Analysis 19 (2), 99-161, 2003
1052003
Long time versus steady state optimal control
A Porretta, E Zuazua
SIAM Journal on Control and Optimization 51 (6), 4242-4273, 2013
992013
Nonlinear equations with natural growth terms and measure data.
A Porretta
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
852002
On the planning problem for the mean field games system
A Porretta
Dynamic Games and Applications 4 (2), 231-256, 2014
822014
Nonlinear elliptic equations having a gradient term with natural growth
A Porretta, SS de León
Journal de mathématiques pures et appliquées 85 (3), 465-492, 2006
792006
Entropy solutions for nonlinear elliptic equations in L1
C Leone, A Porretta
Nonlinear Analysis: Theory, Methods & Applications 32 (3), 325-334, 1998
751998
Hölder estimates for degenerate elliptic equations with coercive Hamiltonians
I Capuzzo Dolcetta, F Leoni, A Porretta
Transactions of the American mathematical society 362 (9), 4511-4536, 2010
672010
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
662011
Existence for elliptic equations in L1 having lower order terms with natural growth
A Porretta
Portugaliae Mathematica 57 (2), 179-190, 2000
622000
Some elliptic problems with singular natural growth lower order terms
D Arcoya, L Boccardo, T Leonori, A Porretta
Journal of Differential Equations 249 (11), 2771-2795, 2010
602010
Two-phase flows involving capillary barriers in heterogeneous porous media
A Porretta, C Cancès, T Gallouët
Interfaces and Free Boundaries 11 (2), 239-258, 2009
582009
Uniqueness for unbounded solutions to stationary viscous Hamilton-Jacobi equations
G Barles, A Porretta
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 5 (1), 107-136, 2006
572006
Nonlinear parabolic equations with natural growth terms and measure initial data
D Blanchard, A Porretta
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (3-4 …, 2001
562001
The system can't perform the operation now. Try again later.
Articles 1–20